# SDR ARWA20011117

- Difficulty date: November 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,274 hours, 27,009 cycles
- Engine: Rroyce RB211524B402
- Engine time: 48,009 hours, 11,500 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524B402
- Part serial: 14620
- Condition: Making Metal
- Location: Nr 3
- Part time: 48,009 hours, 11,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT CRUISE 33,000; NR 3 ENGINE OIL PRESSURE DROPPED TO 30 PSI - MOVED THROTTLE TO IDLE, OIL PRESSURE REDUCED TO 20 PSI; COMPLETED ENGINE SHUTDOWN PROCEDURE AT 23:45 ZULU.  OIL QUANTITY IS OK.  INSPECTION REVEALED METAL IN OIL SYSTEM.  ACCOMPLISHED NR 3 ENGINE CHANGE IAW ARROW AIR RB 211 MAINTENANCE FORM L-1011-7104A & ENGINE OPERATIONAL CHECK IAW ARROW AIR RB 211 MAINTENANCE FORM L-1011-7102B ENGINE OPS CHECKED NORMAL.  ACCOMPLISHED ADJUSTMENT AND TEST ALT ALERT, OPS NORMAL IAW MM 22-17-00 PG 512.
